MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP

INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP-03000H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Intera oncology was notified by a physician that thrombosis clogged the catheter.The doctor used robotic surgery to reopen and reinsert the catheter inside the abdomen.The pump was explanted and new pump was implanted on the same day.The patient continues to receive hepatic artery infusion (hai) therapy.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Thrombosis is a known adverse event that is listed on the intera 3000 label and instruction for use.

Brand Name
INTERA 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25178718
Report Number3015537318-2026-00049
Device Sequence Number10434200
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number31683816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight140 KG
Patient RaceWhite